MAUDE Adverse Event Report: SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID

SILK ROAD MEDICAL ENROUTE TRANSCAROTID STENT; STENT, CAROTID
Model Number SR-0840-CS
Medical Device Problem Codes Break (1069); Positioning Failure (1158); Difficult to Remove (1528); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/17/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that there was difficulty removing the stent delivery system.The patient presented as symptomatic.An enroute transcarotid stent system was selected for use for a right transcarotid revascularization (tcar) procedure.During the procedure, the stent failed to deploy as the surgeon unknowingly pinned the catheter near the sheath hub.After repositioning the delivery system, the interventional cardiologist attempted deployment but mistakenly pushed the hypotube forward instead of using the pin-and-pull technique, resulting in a broken hypotube and failed stent deployment.The physician proctor then recommended removing the delivery system.Resistance was felt during removal over the guidewire, but the delivery system was ultimately removed and found to be damaged.The device was exchanged, and a new stent was successfully deployed.The procedure was completed with no patient complications reported.
 
Additional Manufacturer Narrative
Device evaluated by mfr: the enroute transcarotid stent system (tss) was returned for analysis.During visual inspection, the shaft of the stent exhibited a separation on the outer shaft.
 
Event or Problem Description

Brand Name
ENROUTE TRANSCAROTID STENT
Common Device Name
STENT, CAROTID
Manufacturer (Section D)
SILK ROAD MEDICAL
1213 innsbruck drive
sunnyvale CA 94089
Manufacturer (Section G)
SILK ROAD MEDICAL INC.
27th ave north plymouth
minneapolis MN 55447
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key23301823
Report Number2124215-2025-71992
Device Sequence Number9926338
Product Code NIM
UDI-Device Identifier00811311020478
UDI-Public(01)00811311020478(17)270930(10)18375102
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSR-0840-CS
Device Catalogue NumberSR-0840-CS
Device Lot Number0018375102
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/07/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/17/2025
Supplement Date Received by Manufacturer11/17/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexMale
Patient Weight82 KG